Preservation of the properties of second-order differential
Doklady Akademii Nauk, Tome 352 (1997) no. 6, pp. 739-741
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_352_6_a4,
author = {L. Z. Fishman},
title = {Preservation of the properties of second-order differential},
journal = {Doklady Akademii Nauk},
pages = {739--741},
year = {1997},
volume = {352},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_352_6_a4/}
}
L. Z. Fishman. Preservation of the properties of second-order differential. Doklady Akademii Nauk, Tome 352 (1997) no. 6, pp. 739-741. http://geodesic.mathdoc.fr/item/DAN_1997_352_6_a4/